# SDR QR9R20211021002

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723529727
- Aircraft time: 2,933 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Part number: K402AC
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP CAUTION LIGHT ILLUMINATED IN FLIGHT. MAINTENANCE REPLACED MAIN TRANSMISSION RH CHIP DETECTOR IAW AMM 63-41-00, 6-2.
